L2-estimates for variational inequalities

C. R. Math. Rep. Acad. Sci. Canada Vol. 4 (3) 1982, pp. 165–170
(Received: 1982-04-22 )

M.A. Noor

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): L2-estimates for variational inequalities

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.